RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 51–54 (Mi dan44286)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Convergence of sums of nonlinear functions of moving averages to selfsimilar processes

D. Surgailis

Institute of Mathematics and Cybernetics Lithuanian SSR Academy of Sciences, Vilnius

Full text: PDF file (497 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21
Presented: Yu. V. Prokhorov
Received: 05.11.1980

Citation: D. Surgailis, “Convergence of sums of nonlinear functions of moving averages to selfsimilar processes”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 51–54

Citation in format AMSBIB
\Bibitem{Sur81}
\by D.~Surgailis
\paper Convergence of sums of nonlinear functions of moving averages to selfsimilar processes
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 51--54
\mathnet{http://mi.mathnet.ru/dan44286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608118}
\zmath{https://zbmath.org/?q=an:0472.60021}


Linking options:
  • http://mi.mathnet.ru/eng/dan44286
  • http://mi.mathnet.ru/eng/dan/v257/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 52:2 (2008), 361–370  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019